please i need help!! i have cold!! more than 40 days of cold!! and the weather is hot!!! i got cold after 3-4 days of my accoustic trauma its not allergie!! i have allergie only in spring any help!! i paid a lot of $$$ for doctors and no one helped me
As much as I would like to help you, and as much as I am sympathetic to the high cost of medical care, there is very little that I can do blindly over the Internet. I do not know anything about you, your medical history (not even your age or details about that acoustic trauma), nor do I have the ability to examine you. I cannot diagnose or treat you over the Internet. I am very sorry.
You need to find a medical provider who WILL help you...someone who will listen to your complaints, take them seriously, make an accurate diagnosis, and treat you appropriately. Colds do not last 40 days, so clearly, you are having other issues.
acoustic trauma (tinnitus( after a concert from about 45 days! then i got cold after! (the weather is hot to get cold or allergies) the cold caused mucous! in my ears!! i dont know if the mucous is from cold or from acoustic trauma still till now! i have a spring allergy can the predisone cortizone that i take for tinnitus? make my immune system bad? my tinnitus go bad when the cold go bad! and the mucusous get bigger
The mucous is more likely to be from the cold. Acoustic trauma does not cause mucous to form. Prednisone, depending on your dose and duration, can make some people a bit more susceptible to illnesses, but colds are so common, you were likely to catch one anyway.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.